RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 2(128), Pages 269–270 (Mi umn5869)  

Reviews and Bibliography

G. Т. Kneebone, Mathematical logic and the fondations of mathematics (review)

L. A. Kaluzhnin


Full text: PDF file (335 kB)

Bibliographic databases:

Document Type: Critic, bibliography

Citation: L. A. Kaluzhnin, “G. Т. Kneebone, Mathematical logic and the fondations of mathematics (review)”, Uspekhi Mat. Nauk, 21:2(128) (1966), 269–270

Citation in format AMSBIB
\Bibitem{Kal66}
\by L.~A.~Kaluzhnin
\paper G.\,Т.~Kneebone, Mathematical logic and the fondations of mathematics (review)
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 2(128)
\pages 269--270
\mathnet{http://mi.mathnet.ru/umn5869}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=150021}
\zmath{https://zbmath.org/?q=an:0166.24701}


Linking options:
  • http://mi.mathnet.ru/eng/umn5869
  • http://mi.mathnet.ru/eng/umn/v21/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:115
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017